# SDR 0402095529

- Difficulty date: December 1, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- Aircraft time: 56,972 hours, 23,644 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FLOOR SUPPORT AT BS 365 RBL 45.5.  REPAIRED PER EA 55-201141.
